MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACROMIONIZER,5.5,EP-1,DSPL BL(6); SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. ACROMIONIZER,5.5,EP-1,DSPL BL(6); SAW, POWERED, AND ACCESSORIES
Model Number 7205327
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr rubs against the sheath.All fragments were removed from the patient.No patient injury was reported.There was no significant delay and back up was available to complete the procedure.
 
Additional Manufacturer Narrative
One 5.5 acromionizer burr was returned for evaluation.Visual assessment of the device identified a contact point on a section of the outer sheath at its distal end.The bronze bushing shows a contact point corresponding with the contact point on the sheath.Functional inspection was performed and the inner blade rotated freely within the outer blade, no friction was felt in the unloaded condition.

Brand Name
ACROMIONIZER,5.5,EP-1,DSPL BL(6)
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7580850
Report Number1219602-2018-00711
Device Sequence Number1555751
Product Code HAB
UDI-Device Identifier03596010251558
UDI-Public(01)03596010251558(17)220419(10)50659783
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2022
Device Model Number7205327
Device Catalogue Number7205327
Device Lot Number50659783
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer06/19/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1